Citation:
V. I. Zhegalov, I. M. Sarvarova, “One approach to the solution of Volterra integral equations with degenerate kernels”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 7, 28–36; Russian Math. (Iz. VUZ), 55:7 (2011), 23–29
\Bibitem{ZheSar11}
\by V.~I.~Zhegalov, I.~M.~Sarvarova
\paper One approach to the solution of Volterra integral equations with degenerate kernels
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 7
\pages 28--36
\mathnet{http://mi.mathnet.ru/ivm7695}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2931714}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 7
\pages 23--29
\crossref{https://doi.org/10.3103/S1066369X11070048}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051675824}
Linking options:
https://www.mathnet.ru/eng/ivm7695
https://www.mathnet.ru/eng/ivm/y2011/i7/p28
This publication is cited in the following 2 articles:
A. N. Mironov, L. B. Mironova, Yu. O. Yakovleva, “Metod Rimana dlya uravnenii s dominiruyuschei chastnoi proizvodnoi (obzor)”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 25:2 (2021), 207–240
V. I. Zhegalov, I. M. Sarvarova, “On conditions of solvability of the Goursat problem in quadratures”, Russian Math. (Iz. VUZ), 57:3 (2013), 56–59